# SDR DALA2024082508422

- Difficulty date: August 24, 2024
- Submitted: August 25, 2024
- Operation: Air carrier
- Aircraft: N989AT
- Make and model: Boeing 717-200
- Aircraft serial: 55152
- Aircraft time: 59,201 hours, 42,207 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 9527, CRACK LH SLIDING WINDOW FRAME, JUST AFT UPPER CORNER OF INNER PLATE SKIN AT CREW CABIN. CPRRECTIVE ACTION: LH SLIDING WINDOW FRAME, JUST AFT UPPER CORNER OF INNER PLATE SKIN AT CREW CABIN WAS REPAIRED PER B717 SRM 56-10-02-2R-1. (LP 0519523)
